IML R-Andro Glitter????

cronikgains

cronikgains

Member
Awards
2
  • First Up Vote
  • Best Answer
Why do I look like a chick about to go to the club when I put this stuff on lol??? so much glitter all over my chest... wth is that?? anyone else notice this?
 
Ironpirate

Ironpirate

Active member
Awards
3
  • First Up Vote
  • Established
  • Best Answer
Don't worry bro no one here will judge you just be yourself but I think this belongs in the anabolic section not supplement.
 
cronikgains

cronikgains

Member
Awards
2
  • First Up Vote
  • Best Answer
Don't worry bro no one here will judge you just be yourself but I think this belongs in the anabolic section not supplement.
lol I was just wondering why it looks like I have glitter all over my chest my gf actually made the comment I look like a chick about to go to the club today and I was like wtf you talkin about... then I looked in the mirror and I was like a damn twilight vampire glistening all over.

If this is wrong section then hopefully a mod can move it. I just posted here cuz IML has an area in the supplements section so I thought it was appropriate. Not asking about the compound or anything, just why it has a glitter effect going on.. seems odd.
 
Ironpirate

Ironpirate

Active member
Awards
3
  • First Up Vote
  • Established
  • Best Answer
lol I was just wondering why it looks like I have glitter all over my chest my gf actually made the comment I look like a chick about to go to the club today and I was like wtf you talkin about... then I looked in the mirror and I was like a damn twilight vampire glistening all over.

If this is wrong section then hopefully a mod can move it. I just posted here cuz IML has an area in the supplements section so I thought it was appropriate. Not asking about the compound or anything, just why it has a glitter effect going on.. seems odd.
That's the first time I have heard anyone with this problem. That does seem odd
 
Afi140

Afi140

Legend
Awards
4
  • Best Answer
  • First Up Vote
  • RockStar
  • Established
Yeah I'll try to capture it in a photo soon, cuz I haven't heard of anyone else mentioning this yet.
I don’t remember this in Their other topicals I have used but I haven’t used their r-andro. I know some of the more oily topicals help me look more defined than I am until they dry. Maybe it’s a good thing 🤷🏼‍♂️ snap a pic though
 
Iwilleattuna

Iwilleattuna

Well-known member
Awards
4
  • First Up Vote
  • Established
  • RockStar
  • Best Answer
Probably particles within the solution mixing with the oil giving it a certain color?
 
delsolrob

delsolrob

Board Sponsor
Awards
3
  • Established
  • First Up Vote
  • RockStar
it's likely the active ingredient (androsterone?) in small quantities

one of two causes are likely:
1) it dried on top of the skin before it could be absorbed - be sure to really spread it out over the largest area possible when applying - if there are "pools" of lotion, they're going to leave residue on top of the skin when it dries.
2) it crashed in the carrier - you may try giving the bottle a hot water bath to see if that helps get the material dissolved again...

if the material really is small like glitter, it's probably not that much material to really impact the efficacy of the product...it's likely just a few mg worth of material (low percentage).
 
KvanH

KvanH

Well-known member
Awards
4
  • First Up Vote
  • Best Answer
  • Established
  • RockStar
Some td's I've used have been glittery. I never thought it's a problem.
 
Rad83

Rad83

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
@cronikgains is it in the 4andro too? (I’m sure you woulda mentioned it, but curious)
 
delsolrob

delsolrob

Board Sponsor
Awards
3
  • Established
  • First Up Vote
  • RockStar
Some td's I've used have been glittery. I never thought it's a problem.
yeah! some of the old forma td's were the worst for that!
 
cronikgains

cronikgains

Member
Awards
2
  • First Up Vote
  • Best Answer
@cronikgains is it in the 4andro too? (I’m sure you woulda mentioned it, but curious)
No it's not. Also just started the 1-andro and it's not in there either. I'm not viewing this as a problem, just curious why it looks like glitter is in the product.


it's likely the active ingredient (androsterone?) in small quantities

one of two causes are likely:
1) it dried on top of the skin before it could be absorbed - be sure to really spread it out over the largest area possible when applying - if there are "pools" of lotion, they're going to leave residue on top of the skin when it dries.
2) it crashed in the carrier - you may try giving the bottle a hot water bath to see if that helps get the material dissolved again...

if the material really is small like glitter, it's probably not that much material to really impact the efficacy of the product...it's likely just a few mg worth of material (low percentage).
I don't think it's no. 1 because it does get spread evenly and it dries quick.. I might try giving the bottle a hot water bath and see if that changes anything. I mean the product is working great, this one I feel more so than all the other andros cause it really affects my mood, day-to-day performance and seems to enhance all the other andros' effects.

I think the 'glitter effect' is more noticeable now because the bottle is getting near empty. It wasn't so bad at first.
 

Similar threads


Top